English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Tropical Pacific decadal variability and the subtropical-tropical cells

MPS-Authors
/persons/resource/persons37245

Lohmann,  Katja
The Ocean in the Earth System, MPI for Meteorology, Max Planck Society;
Director’s Research Group OES, The Ocean in the Earth System, MPI for Meteorology, Max Planck Society;

/persons/resource/persons37231

Latif,  Mojib
The Ocean in the Earth System, MPI for Meteorology, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

JClim_18-5163.pdf
(Publisher version), 3MB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lohmann, K., & Latif, M. (2005). Tropical Pacific decadal variability and the subtropical-tropical cells. Journal of Climate, 18(23), 5163-5178.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-FE44-B
Abstract
There is no abstract available